RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 9, Pages 1645–1647 (Mi de6320)  

Short Communications

Wiener–Hopf operators with oscillating coefficients

B. Ya. Steinberg

Rostov State University

Full text: PDF file (381 kB)

Bibliographic databases:
UDC: 517.983
Received: 24.01.1985

Citation: B. Ya. Steinberg, “Wiener–Hopf operators with oscillating coefficients”, Differ. Uravn., 23:9 (1987), 1645–1647

Citation in format AMSBIB
\Bibitem{Ste87}
\by B.~Ya.~Steinberg
\paper Wiener--Hopf operators with oscillating coefficients
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 9
\pages 1645--1647
\mathnet{http://mi.mathnet.ru/de6320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911385}
\zmath{https://zbmath.org/?q=an:0635.45003}


Linking options:
  • http://mi.mathnet.ru/eng/de6320
  • http://mi.mathnet.ru/eng/de/v23/i9/p1645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019